Loading...
Please wait, while we are loading the content...
Similar Documents
Averaging of Perturbed One Sided Lipschitz Differential Inclusions
| Content Provider | Semantic Scholar |
|---|---|
| Author | Donchev, T. Kamenskii, Mikhail Quincampoix, Marc |
| Copyright Year | 2004 |
| Abstract | We consider one sided Lipschitz differential inclusions perturbed with multimap, satisfying compactness type conditions. The state space is Banach with uniformly convex dual. Averaging result on a finite interval is proved. The averaging of functional differential inclusions is also studied. |
| Starting Page | 765 |
| Ending Page | 774 |
| Page Count | 10 |
| File Format | PDF HTM / HTML |
| DOI | 10.4171/ZAA/1221 |
| Volume Number | 23 |
| Alternate Webpage(s) | https://www.ems-ph.org/journals/show_pdf.php?iss=4&issn=0232-2064&rank=7&vol=23 |
| Alternate Webpage(s) | https://doi.org/10.4171/ZAA%2F1221 |
| Language | English |
| Access Restriction | Open |
| Content Type | Text |
| Resource Type | Article |